# SDR REXA2013121002310

- Difficulty date: December 8, 2013
- Submitted: December 10, 2013
- Operation: Air carrier
- Aircraft: N8940E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7940
- Aircraft time: 20,971 hours, 18,507 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 BULKHEAD HAS A 0.003 INCH GOUGE ON SKIN JUST BELOW ISOLATOR ON LOWER RT CORNER 16 INCHES ABOVE RBL 36.  REPAIRED IAW SRM TR53-33 53-00-31.
